Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On the Core of an Economic System with Externalities

Lloyd S. Shapley and Martin Shubik
The American Economic Review
Vol. 59, No. 4, Part 1 (Sep., 1969), pp. 678-684
Stable URL: http://www.jstor.org/stable/1813240
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
On the Core of an Economic System with Externalities
Preview not available

Page Thumbnails

  • Thumbnail: Page 
678
    678
  • Thumbnail: Page 
679
    679
  • Thumbnail: Page 
680
    680
  • Thumbnail: Page 
681
    681
  • Thumbnail: Page 
682
    682
  • Thumbnail: Page 
683
    683
  • Thumbnail: Page 
684
    684